# SDR GTIA2024092638399

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 25,541 hours, 11,014 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCEND ISOLATE PACK 1 PER EQRH AND SHUT DOWN CROSS BLEED.-PERFORMED INSPECTION OF APU IAW AMM 49-00-00-200-811-A TSM 05-50-00-810-831-A. NO LEAKS FOUND. FOUND APU OIL OVERSERVICED. DESERVICED APU OIL TO CORRECT LEVEL. CHECKED ENG #1 OIL LEVEL AND FOUND ENG #1 OVERSERVICED. DESERVICED ENG #1 OIL WITH 2QTS OF OIL IAW AMM 79-00-00-03. PERFORMED ENG AUTO START ON ENG #1 IAW AMM 71-00-00-860-823-A. CONTINUE TO LP #3367882-2.
